Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1999

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: W | Z
Number of items: 2.


Wong, P.C. and Tang, C.K. (1999) Cyclic Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups. Rocky Mountain Journal of Mathematics, 29 (1). pp. 347-356. ISSN 0035-7596, DOI


Zhou, Yajun and Ratnavelu, Kurunathan and Zhong, Zheng and McCarthy, Ian E. (1999) Electron impact on excited helium. Journal of Physics B: Atomic, Molecular and Optical Physics, 31 (23). L959-L965. ISSN 0953-4075, DOI

This list was generated on Sat Jul 2 10:35:01 2022 +08.